# SDR NSVA201078

- Difficulty date: April 19, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N202WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4202
- Aircraft time: 4,407 hours, 4,344 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning System
- Condition: False Indication
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EWR - RDU DIVERTED TO IAD DUE TO MECHANICAL.  THE RIGHT ENGINE OIL PRESSURE FLUCTUATION.  SERVICED, RAN AND BORESCOPED, NO DEFECTS OR LEAKS NOTED.
